RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1927, Volume 34, Number 1, Pages 29–36 (Mi msb7434)  

Sur les séries des intégrales doubles de Lebesgue dans la théorie des fonctions analytiques

W. S. Fédff


Full text: PDF file (628 kB)

Bibliographic databases:

Citation: W. S. Fédff, “Sur les séries des intégrales doubles de Lebesgue dans la théorie des fonctions analytiques”, Mat. Sb., 34:1 (1927), 29–36

Citation in format AMSBIB
\Bibitem{Fed27}
\by W.~S.~F\'edff
\paper Sur les s\'eries des int\'egrales doubles de Lebesgue dans la th\'eorie des fonctions analytiques
\jour Mat. Sb.
\yr 1927
\vol 34
\issue 1
\pages 29--36
\mathnet{http://mi.mathnet.ru/msb7434}
\zmath{https://zbmath.org/?q=an:53.0317.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb7434
  • http://mi.mathnet.ru/eng/msb/v34/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • i
    Number of views:
    This page:153
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020